# SDR SWIA200515861

- Difficulty date: August 11, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 9,038 hours, 7,012 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FS484 RT BL 36WL 73.5 CLIP CRACKED, ITEM FOUND AT C-CHECK INSPECTION.  INSTALLED NEW 'CLIP' PN 601R-53-41-059-2 AT FS 484 RT BL-36 WL IN MAIN CABIN IAW CRJ200 601R-53-41-059 REV 'A'.
